| Model Number |
VELA |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that motor fault occurred on the vela ventilator.The customer reported there was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 & h11.Results of investigation: vyaire medical field service technician went onsite to evaluate the device.Technician unplugged unit and batteries were dead.Plugged in vent and found no motor fault.Tidal volume exhale (vte) was out of specification.Calibrated transducers to vyaire medical specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.